메뉴 건너뛰기





Volumn , Issue , 2000, Pages 225-

Design and performance evaluation of an asymptotically optimal backoff algorithm for IEEE 802.11 wireless LANs

Author keywords

[No Author keywords available]

Indexed keywords

ALGORITHMS; ASYMPTOTIC STABILITY; CHANNEL CAPACITY; COMPUTER SIMULATION; NETWORK PROTOCOLS; OPTIMAL CONTROL SYSTEMS; WIRELESS TELECOMMUNICATION SYSTEMS;

EID: 0033890059     PISSN: 10603425     EISSN: None     Source Type: Conference Proceeding    
DOI: None     Document Type: Conference Paper
Times cited : (37)

References (0)
  • Reference 정보가 존재하지 않습니다.

* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.